# SDR HALA20250407023

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N5843K
- Make and model: Airbus A330-343
- Aircraft serial: 01205
- Aircraft time: 44,240 hours, 7,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EME FLASH LIGHT BY L1 DOOR INOP. REPLACED AFT EME FLASH LIGHT BY L1 DOOR PER 25-65-00. OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE.
